Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does habit of masturbation cause side effects?

hello .. i read your answer mr jonas.. you told that there isnt any problem to do hand practice i dont think so that its possible . cuz when i done this i feel weakness in my body pain in bones like legs back bone arms .. the way you told to get rid off from thing is good ill try it but there is an other problem with me ... i dont do this in day time cuz of work but i cant stop my self when i get bed before it the sexual feelings and sex imagination and some thing like this comes in my mind and at that time i cant stop it i dont know how to stop this thinking at that time so please tell me about it ..
Mon, 2 May 2016
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query you have symptoms of addiction to masturbation which is a complete normal process and natural health phenomenon and cannot be stopped immediately. Need not to worry. I would suggest you to gradually phase it out by decreasing the frequency and divert your attention from it and its thoughts. You can engage yourself by keeping focus on your work, studies and outdoor activities and and avoid watching porn movies. You can visit psychiatrist and get counselling done as it will benefit you. Avoid taking any medication. You should take diet rich in multivitamins and drink plenty of fluids. It is due to high level of testosterone in body. Yes excess of it may cause problems at times as it leads to energy loss and make you feel lethargic and dizzy.

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am concerned about two things:1. I think i am kind of a masturbation addict. If i try to decrease the frequency/ prevent myself from indulging in...